# SDR JGVR20250102001

- Difficulty date: January 2, 2025
- Submitted: January 2, 2025
- Operation: General aviation
- Aircraft: N145RT
- Make and model: Gulstm GIV
- Aircraft serial: 1439
- Aircraft time: 5,811 hours, 3,901 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED THE EXISTING PORTABLE OXYGEN UPPER MOUNTING BRACKET B/E AEROSPACE P/N 17801 AND FOUND IT TO HAVE THE SAME/SIMILAR LATCHING INTERFERENCE ISSUES IDENTIFIED IN FAA AIRWORTHINESS DIRECTIVE 2020-19-13 FOR BOMBARDIER AIRCRAFT. PICTURES BEING EMAILED TO 9-AMC-SDR-PROGMGR@FAA.GOV
